# SDR REXA2025042300480

- Difficulty date: February 24, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3190551
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PRESSURE VENT FLAP ANGLE IS CRACKED.   REMOVED CRACKED PAX DOOR PRESSURE VENT FLAP ANGLE. LOCATED, DRILLED AND INSTALLED NEW PART, P/N: 601R319055-1, IAW CRJ-700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 REV. 38 DATED JUL 25/2020.
